Dr. Martín Patricio Árciga Alejandre

Productividad 2014-2019



Martín P. Alejandre y Jorge Sánchez Ortiz (2019). Stochastic Diffusion Equation with Fractional Laplacian on the First Cuadrant. Fractional Calculus and Applied Analysis 22 (3) 795-806.

Martin P. Arciga-Alejandre, Jorge Sanchez-O, Francisco J. Ariza-Hernandez y Gabriel Catalan-Angeles (2019). A Multi-Stage Homotopy Perturbation Method for the Fractional Lotka-Volterra Model.  Symmetry 2019, 11(11), 1330; https://doi.org/10.3390/sym11111330

Yudier Peña Pérez, Martín P Árciga Alejandre, Ricardo Abreu Blaya and Juan Bory Reyes (2017). Hölder norm estimate for the fractal Hilbert transform in Douglis analysis.  Journal of Inequalities and Applications  (213). DOI 10.1186/s13660-017-1488-7.

Ariza F. J., Sánchez J., Arciga M. P. y Vivas L. X., (2017). Bayesian Analysis for a Fractional Population Growth Model., Journal of Applied Mathematics, (2017) pp 9.

Arciga M. P., Ariza F. J., Sánchez J., y Salmerón U. (2016). Fractional stochastic heat equation on the half-line., Applied Mathematic al Sciences. 10 (62) 3095 – 3105.

Sánchez J., Arciga M.P., Ariza F.J. y Hernández J.C. (2016). Stochastic Black- Scholes equation with time- fractional derivative on the half-line., International Journal of Pure and  Applied Mathematics,  108 (1) 159-168.

Arciga M. P. (2015). Nonlinear initial boundary-value problems with Riesz fractional derivative., Electronic Journal of Differential Equations, 2015 (281) 1–24.

Arciga M. P., Ariza F. J. y Sánchez J. (2015). Stochastic evolution equation with Riesz-fractional derivative and white noise on the half-line, Applied Numerical Mathematics, 104 (C) 103-109.